MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,RT,SS, STRL; PLATE, FIXATION, BONE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,RT,SS, STRL; PLATE, FIXATION, BONE
Model Number CLAV FRAC PLT,CENTRAL THIRD,RT,SS, STRL
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a clavicle revision surgery was performed on the (b)(6) 2021 due to a breakage of the device.The initial surgery took place on the (b)(6) 2021 and 7 weeks after the device was implanted it broke with partial loading, without trauma and improper treatment.There was no evidence for an infection.The revision surgery was finished successfully with a new device with the same part number and no broken parts remained inside the patient.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-2652crs, four locking screws, and two non-locking screws were received for investigation.Visual inspection identified that the returned ar-2652crs had broken into two pieces.It was determined that the threaded holes along the plate were stripped/damaged.Surface damage was also present along the plate fragments.The width and thickness of the plate material was assessed using micrometer digital blade id: (b)(4), and the returned device was found to meet design specifications.The cause remains undetermined.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,RT,SS, STRL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12984818
Report Number1220246-2021-04107
Device Sequence Number17606842
Product Code HRS
UDI-Device Identifier00888867195868
UDI-Public00888867195868
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,RT,SS, STRL
Device Catalogue NumberAR-2652CRS
Device Lot Number5261615
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer11/24/2021
Initial Report FDA Received Date12/13/2021
Supplement Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown